Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 100, NWS Atlanta, GA

March 28, 2011Coweta County, Fayette County, Heard County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 28, 2011, 12:27 AM EDT for Coweta County, Fayette County, Heard County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2011, 12:27 AM EDT (04:27 UTC)
Expired
Mar 28, 2011, 1:00 AM EDT
In force
33 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Coweta County, GA, Fayette County, GA, Heard County, GA

The radar

The Atlanta radar (KFFC), 24 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 12:35 AM EDTHAIL 11 E Powers Crossroads, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2011-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2011-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS52 KFFC 280427
SVRFFC
GAC077-113-149-280500-
/O.NEW.KFFC.SV.W.0100.110328T0427Z-110328T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1227 AM EDT MON MAR 28 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
  COWETA COUNTY IN WEST CENTRAL GEORGIA
  EASTERN HEARD COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 100 AM EDT

* AT 1222 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  FRANKLIN...MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORINTH...MORELAND...NEWNAN...SHARPSBURG...TURIN...PEACHTREE CITY
  AND TYRONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3345 8496 3344 8494 3347 8491 3352 8479
      3351 8463 3350 8461 3353 8458 3353 8454
      3334 8446 3319 8511 3335 8520
TIME...MOT...LOC 0427Z 246DEG 45KT 3331 8503

$$
1 follow-up statement
974 
WWUS52 KFFC 280456
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1256 AM EDT MON MAR 28 2011

GAC077-113-149-280506-
/O.EXP.KFFC.SV.W.0100.000000T0000Z-110328T0500Z/
COWETA GA-FAYETTE GA-HEARD GA-
1256 AM EDT MON MAR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HEARD...WESTERN
FAYETTE AND COWETA COUNTIES WILL BE ALLOWED TO EXPIRE AT 100 AM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. HEAVY RAIN AND LIGHTNING WILL REMAIN POSSIBLE THROUGH 115 AM
EDT OVER NORTHERN FAYETTE COUNTY.

IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3345 8496 3344 8494 3347 8491 3352 8479
      3351 8463 3350 8461 3353 8458 3353 8454
      3334 8446 3319 8511 3335 8520
TIME...MOT...LOC 0456Z 246DEG 45KT 3346 8463

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 11:01 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Mar 27, 11:01 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EDT SUN MAR 27 2011

.UPDATE...
QUICK UPDATE TO THE TEMPERATURES THIS EVENING. TEMPS FALLING A
LITTLE MORE QUICKLY THEN FORECAST ACROSS NORTHWEST GEORGIA AND
NEAR MACON. ADJUSTED MIN TEMPS DOWN 1 TO 3 DEGREES ACROSS THOSE
AREAS. OTHERWISE...FORECAST IS ON TRACK. NO CHANGES TO POPS.

BOUNDARY STILL REMAINS ACROSS THE SOUTHERN PORTION OF THE CWA.
BEST CHANCE FOR STRONGER STORMS OVERNIGHT IS ALONG AND SOUTH OF
THIS BOUNDARY. NORTH GEORGIA THOUGH REMAINS IN A WEDGE. THIS
MORE STABLE AIR MASS WILL STILL ALLOW FOR SOME THUNDERSTORMS
THOUGH.

11

&&

.PREV DISCUSSION...

UPDATE...
/ISSUED 750 PM EDT SUN MAR 27 2011/
JUST A QUICK UPDATE TO ADJUST WEATHER GRIDS AND TEMPERATURES TO FIT
CURRENT TRENDS. LOWERED EVENING POPS SOUTH AND INCREASED SLIGHTLY IN
THE NORTHWEST...LEFT POPS AS IS AFTER MIDNIGHT.

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
/ISSUED 346 PM EDT SUN MAR 27 2011/
OLD FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA CONTINUES TO SAG SLOWLY
SOUTH. BEST INSTABILITY SOUTH OF THIS BOUNDARY SHOULD SETTLE SOUTH OF
THE FORECAST AREA AS WE HEAD INTO THE OVERNIGHT PERIOD. NEXT FAST
MOVING UPPER WAVE WILL SWEEP ACROSS LATE TONIGHT INTO AT LEAST THE
FIRST HALF OF THE DAY MONDAY. THERE IS SOME INDICATION THAT MARGINAL
INSTABILITY WILL BE AVAILABLE FOR A SLIGHT CHANCE OF THUNDER...BUT
SEVERE THREAT APPEARS TO BE MINIMAL ACROSS NORTH GEORGIA. CENTRAL
GEORGIA MAY SEE SOME LINGERING STRONG STORMS THIS EVENING AS THE
SURFACE BOUNDARY SINKS SOUTH OF THE AREA...BUT INSTABILITY WILL BE
MARGINAL FOR SEVERE STORMS TONIGHT AND MONDAY. THERE WILL BE A BIT
OF A BREAK IN THE UNSETTLED WEATHER MONDAY NIGHT THROUGH THE DAY
TUESDAY AS ZONAL UPPER FLOW CONTINUES. BY LATE TUESDAY...UPPER FLOW
BEGINS TO AMPLIFY SOME AS A DEEPENING TROUGH MOVES OUT OF THE ROCKIES
ONTO THE HIGH PLAINS. THIS BEGINS TO TURN THE UPPER FLOW MORE
SOUTHWESTERLY OVER THE REGION WITH RAIN CHANCE INCREASING ONCE
AGAIN.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
/ISSUED 346 PM EDT SUN MAR 27 2011/
DEEPENING SURFACE LOW ASSOCIATED WITH A LARGE UPPER TROUGH MOVES
ACROSS WEDNESDAY BRINGING GOOD PRECIPITATION CHANCES TO THE FORECAST
AREA. SOME SIGNIFICANT DIFFERENCES DEVELOP BETWEEN THE GFS AND ECMWF
THROUGH THE REMAINDER OF THE EXTENDED FORECAST PERIOD...SO I HAVE NOT
MADE ANY CHANGES THROUGH THE CURRENT EXTENDED FORECAST PERIOD.

HYDROLOGY...
/ISSUED 346 PM EDT SUN MAR 27 2011/
QPF AMOUNTS FOR NORTH GEORGIA ASSOCIATED WITH THE NEXT SYSTEM MOVING
IN LATER TONIGHT AND EXITING MONDAY ARE AROUND A THIRD OF AN INCH...
THIS WOULD NOT LEAD TO ANY WIDESPREAD FLOODING ISSUES SO I AM NOT
ISSUING A FLOOD OR FLASH FLOOD WATCH AT THIS TIME. ANY INDICATION
THAT HEAVIER...OR MORE PERSISTENT...RAINFALL WAS DEVELOPING OVER
NORTH GEORGIA LATE TONIGHT OR EARLY MONDAY WILL NEED TO BE WATCHED.

AVIATION...
00Z UPDATE...
COLD FRONT PUSHED SOUTH OF COLUMBUS TO VIDALIA WITH A FEW
THUNDERSTORMS CONTINUING TO DEVELOP ON THE BOUNDARY. OTHERWISE EAST
WINDS 5 TO 10KT OVER THE TAF SITES WITH IFR CEILINGS EXPECTED TO
CONTINUE THROUGH THE NIGHT. ANOTHER AREA OF SHOWERS AND A FEW
THUNDERSTORMS MOVING THROUGH ALABAMA WILL AFFECT THE TAF SITES BY
05Z AND CONTINUE THROUGH EARLY MORNING. SOME GRADUAL IMPROVEMENT
AFTER 15Z MONDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM TO HIGH ON CIGS/VSBYS/PRECIP
HIGH ON WINDS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          42  59  40  66 /  60  60  10  20
ATLANTA         47  62  43  66 /  70  50  10  20
BLAIRSVILLE     42  60  39  63 /  80  60  10  20
CARTERSVILLE    45  63  41  67 /  80  40  10  20
COLUMBUS        55  70  48  69 /  50  50  10  20
GAINESVILLE     43  59  41  65 /  70  60  10  20
MACON           48  64  47  68 /  50  50  10  20
ROME            44  63  41  67 /  80  30  10  20
PEACHTREE CITY  48  65  43  67 /  70  50  10  20
VIDALIA         51  63  50  69 /  40  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Mar 27, 5:33 PM EDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
533 PM EDT SUN MAR 27 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-282145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
533 PM EDT SUN MAR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
A FEW THUNDERSTORMS ARE POSSIBLE TONIGHT.

.SYNOPSIS...
A FRONTAL BOUNDARY WAS SINKING INTO SOUTH GEORGIA LATE THIS
AFTERNOON...WITH WEAK HIGH PRESSURE BUILDING OVER NORTH AND
CENTRAL GEORGIA. A FAST MOVING LOW PRESSURE SYSTEM OVER THE MID
MISSISSIPPI VALLEY COULD BRING A CHANCE FOR MORE THUNDERSTORMS TO
THE AREA OVERNIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE GUSTY WINDS...POSSIBLE HAIL...AND
CLOUD TO GROUND LIGHTNING.

.DISCUSSION...
WEAK HIGH PRESSURE WAS BUILDING OVER NORTH AND CENTRAL GEORGIA
BEHIND A FRONTAL BOUNDARY THAT HAD PUSHED INTO SOUTH GEORGIA.
HOWEVER...A FAST MOVING UPPER SHORT WAVE WILL CROSS THE AREA LATER
TONIGHT. THIS WILL POSSIBLY PRODUCE A FEW THUNDERSTORMS OVER NORTH
AND CENTRAL GEORGIA BEFORE MIDNIGHT. STRONG MID LEVEL SHEAR AND
MODERATE INSTABILITY COULD PRODUCE A FEW STRONG THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Mar 27, 6:53 PM EDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
653 PM EDT SUN MAR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             LAKEVIEW                34.98N 85.26W
03/26/2011  E1.00 INCH       CATOOSA            GA   PUBLIC

0910 PM     HAIL             ELLIJAY                 34.69N 84.48W
03/26/2011  E0.50 INCH       GILMER             GA   PUBLIC

0937 PM     HAIL             WINSTON                 33.73N 84.83W
03/26/2011  E0.75 INCH       DOUGLAS            GA   PUBLIC

0940 PM     HAIL             CALHOUN                 34.50N 84.95W
03/26/2011  E0.88 INCH       GORDON             GA   PUBLIC

0949 PM     HAIL             ROME                    34.26N 85.18W
03/26/2011  E1.00 INCH       FLOYD              GA   PUBLIC

1037 PM     HAIL             FLOWERY BRANCH          34.19N 83.93W
03/26/2011  E1.75 INCH       HALL               GA   PUBLIC

1040 PM     HAIL             DUE WEST                33.97N 84.67W
03/26/2011  E1.75 INCH       COBB               GA   PUBLIC

1045 PM     HAIL             WINDER                  33.99N 83.72W
03/26/2011  E0.75 INCH       BARROW             GA   PUBLIC

0118 PM     HAIL             ADRIAN                  32.53N 82.59W
03/27/2011  E1.25 INCH       JOHNSON            GA   PUBLIC

0210 PM     HAIL             SOPERTON                32.38N 82.59W
03/27/2011  E1.00 INCH       TREUTLEN           GA   PUBLIC

0255 PM     HAIL             AMERICUS                32.07N 84.23W
03/27/2011  E1.75 INCH       SUMTER             GA   PUBLIC

0255 PM     HAIL             AMERICUS                32.07N 84.23W
03/27/2011  E1.25 INCH       SUMTER             GA   PUBLIC

0257 PM     HAIL             AMERICUS                32.07N 84.23W
03/27/2011  E1.75 INCH       SUMTER             GA   PUBLIC

&&

20
Special weather statement, Mar 27, 7:32 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 PM EDT SUN MAR 27 2011

GAZ102-103-280015-
732 PM EDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WEBSTER AND STEWART COUNTIES UNTIL 815 PM EDT...

AT 726 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FLORENCE MARINA STATE
PARK...MOVING EAST AT 30 MPH.

WIND GUSTS OF 40 MPH...DIME SIZED HAIL AND OCCASIONAL LIGHTNING ARE
LIKELY AS THIS STORM MOVES ACROSS WEBSTER AND STEWART COUNTIES
THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
FLORENCE MARINA STATE PARK...SANFORD...PROVIDENCE CANYON STATE
PARK...LUMPKIN...WESTVILLE...LEVERETTS...KIMBROUGH...WESTON...TROUTMA
N AND RICHLAND.
Special weather statement, Mar 27, 8:20 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
820 PM EDT SUN MAR 27 2011

GAZ091-092-102>104-280100-
820 PM EDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WEBSTER...
SUMTER...STEWART...SCHLEY AND MARION COUNTIES UNTIL 900 PM EDT...

AT 812 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROOKLYN AND ANOTHER NEAR LUMPKIN...MOVING
EAST AT 35 MPH.

WIND GUSTS OF 40 MPH...DIME SIZED HAIL...AND HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS WEBSTER...SUMTER...STEWART...SCHLEY AND
MARION COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE BROOKLYN...RICHLAND...SEMINOLE...PRESTON...CHURCH
HILL...DRANEVILLE...FRIENDSHIP...CONCORD...PUTNAM...WALLS
CROSSING...ELLAVILLE AND SHILOH.
Special weather statement, Mar 27, 9:04 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
904 PM EDT SUN MAR 27 2011

GAZ104>106-280145-
904 PM EDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN SUMTER...
CRISP AND DOOLY COUNTIES UNTIL 945 PM EDT...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MADDOX...MOVING EAST AT 35 MPH.

WIND GUSTS OF 40 MPH...PENNY SIZED HAIL...AND HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH
945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
SUMTER...MADDOX...AMERICUS...NEW ERA...HUNTINGTON...METHVINS...
LESLIE...DESOTO...LAMAR...COBB...GEORGI A VETERANS MEMORIAL STATE
PARK...DRAYTON...LILLY...EAST CRISP AND TREMONT.
Special weather statement, Mar 27, 9:46 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT SUN MAR 27 2011

GAZ105-106-108-109-280230-
946 PM EDT SUN MAR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WILCOX...
CRISP...DODGE AND DOOLY COUNTIES UNTIL 1030 PM EDT...

AT 942 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CORDELE...MOVING EAST AT 45 MPH.

WIND GUSTS OF 40 MPH...DIME SIZED HAIL...AND HEAVY RAIN ARE LIKELY
AS THIS STORM MOVES ACROSS WILCOX...CRISP...DODGE AND DOOLY COUNTIES
THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
WENONA...CORDELE...RICHWOOD...EAST CRISP...TREMONT...PLEASANT
VIEW...HATLEY...SEVILLE...PITTS...POPE CITY...ROCHELLE...CEDAR
CREEK...ANTIOCH CHURCH...BROWNING AND ABBEVILLE.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 12:22 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Muscogee38 min
Mar 28, 1:01 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Schley44 min
Mar 28, 3:23 AM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton37 min
Mar 28, 1:44 PM EDTRiver Flood WarningFFCClarke, Greene, Oconee40 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.